U.S. doctors online nowAsk doctors free
Enid, OK
A 25-year-old male asked:

Im on nardil and my doctor put me on remeron with it i looked it up and it says theres an increased risk of serotonin syndrome with the two of them will i be ok to take them together ?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Can't say: Nardil (phenelzine) is a monoamine oxidase inhibiter (MAOI's). This is a class of drugs that does not play well with others. There is potential for severe interactions between MAOI's and many foods and drugs. I think I would be concerned about possible Serotonin Syndrome when using Nardil and Remeron ( mirtazapine) together.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 13, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.